Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician and a nurse in the physician''s office concerning a 14 year old female who on 12-FEB-2007 was vaccinated with the first 0.5ml dose of Gardasil. within two minutes of receiving the shot, the patient passed out. it was reported that as she was falling to the ground, it was observed that she was having a seizure. The seizure was described as a "drawing of the right arm". The patient did not have full body tremors. The seizure lasted approximately one minute. The patient was sent to the emergency room, however, was reported as being "Fine" when she left the office. The patient was not admitted to the hospital. The nurse did not know of any treatment given in the ER and believed that the patient was just observed and released. The physician reported that the patient was fine after being released from the emergency room. On 12-FEB-2007, the patient has recovered from the events. It was reported that the patient had no history of seizures and the nurse stated that the patient will continue with the Gardasil series. Upon internal reviews, seizure was considered to be an other important medical event. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166